MAUDE Adverse Event Report: Medtronic, Inc. Dual Chamber Temporary Pacemaker; PULSE-GENERATOR, PACEMAKER, EXTERNAL

Medtronic, Inc. Dual Chamber Temporary Pacemaker; PULSE-GENERATOR, PACEMAKER, EXTERNAL
Model Number 5392
Medical Device Problem Codes Break (1069); Mechanical Problem (1384); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the external pulse generator (epg)'s battery compartment was cracked on the bottom.The epg was returned for ev aluation and subsequently tested out of specification during the manufacturer's analysis.There was no patient involvement.
 
Additional Manufacturer Narrative
Product analysis: analysis was able to confirm the customer's comment that the external pulse generator (epg)'s battery compartment was cracked on the bottom.It was noted that the lower case of the battery drawer was broken.During incoming inspection, the epg failed the functional test for the backlight due to a connector issue on the main printed circuit board (pcb).Additionally, it was noted that the hanger, its o-ring, and the screw were missing, and the upper and lower case were contaminated with adhesives.The epg was returned unrepaired due to the expiration of its service life.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Dual Chamber Temporary Pacemaker
Common Device Name
PULSE-GENERATOR, PACEMAKER, EXTERNAL
Manufacturer (Section D)
Medtronic, Inc.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
Medtronic, Inc.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50816158
Report Number2182208-2026-52874
Device Sequence Number10177121
Product Code DTE
UDI-Device Identifier00643169725126
UDI-Public(01)00643169725126(11)180614
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150246
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5392
Device Catalogue Number5392
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/09/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown